# SDR UPS08853844

- Difficulty date: October 22, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,074 hours, 52,410 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hook
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV FWD PIT DOOR LATCH HOOK CRACKED.  INSTALLED NEW LATCH 52-31-01-5 AND 51-01-21.
